oru.sePublikationer
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A separating oscillation method of recovering the G-limit in standard and non-standard homogenization problems
Örebro University, School of Science and Technology, Örebro University, Sweden.ORCID iD: 0000-0003-0332-2315
Department of Engineering and Sustainable Development, Mid-Sweden University, Östersund, Sweden.
Department of Engineering and Sustainable Development, Mid-Sweden University, Östersund, Sweden.
Örebro University, School of Science and Technology, Örebro University, Sweden. (Mathematics)ORCID iD: 0000-0003-4023-6352
2016 (English)In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 32, no 2, 025005Article in journal (Refereed) Published
Abstract [en]

Reconstructing the homogenized coefficient, which is also called the G-limit, in elliptic equations involving heterogeneous media is a typical nonlinear ill-posed inverse problem. In this work, we develop a numerical technique to determine G-limit that does not rely on any periodicity assumption. The approach is a technique that separates the computation of the deviation of the G-limit from the weak -limit of the sequence of coefficients from the latter. Moreover, to tackle the ill-posedness, based on the classical Tikhonov regularization scheme we develop several strategies to regularize the introduced method. Various numerical tests for both standard and non-standard homogenization problems are given to show the efficiency and feasibility of the proposed method.

Place, publisher, year, edition, pages
Bristol, United Kingdom: Institute of Physics (IOP), 2016. Vol. 32, no 2, 025005
Keyword [en]
homogenization; inverse problems; regularization; G-limit
National Category
Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-47918DOI: 10.1088/0266-5611/32/2/025005ISI: 000372370900005Scopus ID: 2-s2.0-84962255423OAI: oai:DiVA.org:oru-47918DiVA: diva2:900400
Available from: 2016-02-04 Created: 2016-02-04 Last updated: 2016-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Gulliksson, MårtenZhang, Ye
By organisation
School of Science and Technology, Örebro University, Sweden
In the same journal
Inverse Problems
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 281 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf